# SDR AALA20160922004

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 6,326 hours, 2,126 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240006
- Condition: Reads Low
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS BELOW ALLOWABLE LIMITS. SERVICED R4 DOOR EMERGENCY CYLINDER ACCUMULATOR IAW AMM 52-10-00.
